MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAY,FOLEY,100% SILICONE,18FR,10ML,LF

MEDLINE INDUSTRIES, LP Medline; TRAY,FOLEY,100% SILICONE,18FR,10ML,LF
Model Number DYND11520
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact "we have a patient whose catheter balloon deflated/ruptured twice in 2 days.Foley catheter falls out".Due to the reported event the foley catheter was replaced.No additional details were provided.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Balloon deflated/ruptured requiring replacement.

Brand Name
Medline
Common Device Name
TRAY,FOLEY,100% SILICONE,18FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16572479
Report Number1417592-2023-00112
Device Sequence Number7159602
Product Code OHR
UDI-Device Identifier10080196997060
UDI-Public10080196997060
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND11520
Device Catalogue NumberDYND11520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown